# SDR TAOA109602

- Difficulty date: October 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1000677
- Condition: Discharged
- Location: L-1 Door
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 DOOR OVERHEAD EMERGENCY LAMP INOP.  REPLACED BATTERY PACK, OPS CHECK OK PER MM CHAPTER 33-50-00.  (M)
